CSN Login
Members Online: 7

You are here

Severe stomach and joint pain after RT

byancshaw31's picture
byancshaw31
Posts: 2
Joined: Aug 2012

Hi I am seeking answers to this problem i was diagnosed with stage IB2 cervical cancer in July 2011 I had RT in Sept.2011 and completed it in November 2011 I have complained to my primary doctor not my oncologist about my pain but she makes me feel like my pain is all in my head. I have been experiencing severe stomach pain and now my hips and my right leg is tender to the touch and the pain is so bad I just lay in my bed and cry. I was prescribed Mobic for the leg and hip pain but it hasnt worked at all I was also given Bentyl for abdominal spasms but it works sometimes this is getting so nerve recking because it is affecting my daily activities Can someone please give me some advice because I am becoming depressed...thanks in advance...

Subscribe to Comments for "Severe stomach and joint pain after RT"